# SDR AALA202308118811

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 75,487 hours, 30,657 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKING UNEVEN/AIRCRAFT PULLS TO LEFT SIDE. AFTER TAKEOFF BRAKE1:200, BRAKE 2 :155, BRAKE 3:85, BRAKE 4:80.  AFTER LANDING BRAKE 1:330, BRAKE 2:215, BRAKE 3:115, BRAKE, BRAKE 4:105. MAINTENANCE BLEED THE #1 AND #2 BRAKE SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONBAL CHECK.
